PubAg

Main content area

Bias in the estimation of mean reversion in continuous-time Lévy processes

Author:
Bao, Yong, Ullah, Aman, Wang, Yun, Yu, Jun
Source:
Economics letters 2015 v.134 pp. 16-19
ISSN:
0165-1765
Subject:
economics
Abstract:
This paper develops the approximate bias of the ordinary least squares estimator of the mean reversion parameter in continuous-time Lévy processes. Several cases are considered, depending on whether the long-run mean is known or unknown and whether the initial condition is fixed or random. The approximate bias is used to construct a bias corrected estimator. The performance of the approximate bias and the bias corrected estimator is examined using simulated data.
Agid:
6043690